American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16U60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Eric Jespers, Gabriela Olteanu, Ángel del Río and Inneke Van Gelder. Central units of integral group rings. Proc. Amer. Math. Soc. 142 (2014) 2193-2209.
Abstract, references, and article information   
View Article: PDF

[2] Surjeet Singh and Ashish K. Srivastava. Rings of Invariant Module Type and Automorphism-Invariant Modules. Contemporary Mathematics 609 (2014) 299-311.
Book volume table of contents   
View Article: PDF

[3] Pedro A. Guil Asensio and Ashish K. Srivastava. Additive Unit Representations in Endomorphism Rings and an Extension of a Result of Dickson and Fuller. Contemporary Mathematics 609 (2014) 117-121.
Book volume table of contents   
View Article: PDF

[4] Tsiu-Kwen Lee and Yiqiang Zhou. From Boolean Rings to Clean Rings. Contemporary Mathematics 609 (2014) 223-232.
Book volume table of contents   
View Article: PDF

[5] Eric Jespers, Ángel del Río and Inneke Van Gelder. Writing units of integral group rings of finite abelian groups as a product of Bass units. Math. Comp. 83 (2014) 461-473.
Abstract, references, and article information   
View Article: PDF

[6] Eric Jespers and M. M. Parmenter. Construction of central units in integral group rings of finite groups. Proc. Amer. Math. Soc. 140 (2012) 99-107. MR 2833521.
Abstract, references, and article information   
View Article: PDF

[7] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[8] Andrei S. Rapinchuk, Louis Rowen and Yoav Segev. Nonabelian free subgroups in homomorphic images of valued quaternion division algebras. Proc. Amer. Math. Soc. 134 (2006) 3107-3114. MR 2231891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allen Herman and Yuanlin Li. Trivial units for group rings over rings of algebraic integers. Proc. Amer. Math. Soc. 134 (2006) 631-635. MR 2180878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aurora Olivieri and Ángel del Río. Bicyclic units of $\mathbb{Z} S_n$. Proc. Amer. Math. Soc. 131 (2003) 1649-1653. MR 1953568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrei S. Rapinchuk, Yoav Segev and Gary M. Seitz. Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable. J. Amer. Math. Soc. 15 (2002) 929-978. MR 1915823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Y. Lam. Finite groups embeddable in division rings. Proc. Amer. Math. Soc. 129 (2001) 3161-3166. MR 1844988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. Salwa. On free subgroups of units of rings. Proc. Amer. Math. Soc. 127 (1999) 2569-2572. MR 1662206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. M. Riley and Mark C. Wilson. Associative rings satisfying the Engel condition. Proc. Amer. Math. Soc. 127 (1999) 973-976. MR 1473677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eric Jespers and Guilherme Leal. Free products of abelian groups in the unit group of integral group rings. Proc. Amer. Math. Soc. 126 (1998) 1257-1265. MR 1451810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zbigniew S. Marciniak and Sudarshan K. Sehgal. Subnormal subgroups of group ring units. Proc. Amer. Math. Soc. 126 (1998) 343-348. MR 1423318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zbigniew S. Marciniak and Sudarshan K. Sehgal. Constructing free subgroups of integral group ring units. Proc. Amer. Math. Soc. 125 (1997) 1005-1009. MR 1376998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuanlin Li and M. M. Parmenter. Central units of the integral group ring $\mathbb{Z}A_5$. Proc. Amer. Math. Soc. 125 (1997) 61-65. MR 1353390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric Jespers. Free normal complements and the unit group of integral group rings . Proc. Amer. Math. Soc. 122 (1994) 59-66. MR 1221725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vikas Bist. Unit groups of integral group rings . Proc. Amer. Math. Soc. 120 (1994) 13-17. MR 1156464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Angela Valenti. Torsion units in integral group rings . Proc. Amer. Math. Soc. 120 (1994) 1-4. MR 1186996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert Sandling. Presentations for unit groups of modular group algebras of groups of order $16$ . Math. Comp. 59 (1992) 689-701. MR 1136226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jürgen Ritter and Sudarshan K. Sehgal. Construction of units in integral group rings of finite nilpotent groups . Trans. Amer. Math. Soc. 324 (1991) 603-621. MR 987166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Röhl. Unit groups of completed modular group algebras and the isomorphism problem . Proc. Amer. Math. Soc. 111 (1991) 611-618. MR 1045598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1